# SDR SWAA2022111556448

- Difficulty date: October 5, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB NR 5, STA 129.50 STIFFENER CRACKED.   PERFORMED HFEC INSP ON RIB 5 STIFFENER 3 IAW NDT P6 51-00-00, PROC 23.  CRACK NOTED.   LOCATED & DRILLED REPAIR IAW SRM 51-40-05-0G-0.  TREATED AND PRIMED REPAIR AND RIB IAW AMM 51-21-41-370-802 & AMM 51-21-72-370-804.  INSTALLED  RIB STIFFENER REPAIR IAW SRM 55-10-09-2R-4 & APPLIED FILLET SEAL IAW SRM 51-20-05-0G-0.
